MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION CLEARLINK SOLUTION ADMINISTRATION SETS; SET, ADMINISTRATION, INTRAVASCULAR

BAXTER HEALTHCARE CORPORATION CLEARLINK SOLUTION ADMINISTRATION SETS; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 2C8857
Medical Device Problem Codes Fluid/Blood Leak (1250); Material Protrusion/Extrusion (2979)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 01/11/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device manufacturer address 1: (b)(4).Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that the tubing of a vented paclitaxel set was damaged which resulted in a leak of medication.The damaged tubing was further described as being crimped which weakened the tubing.This issue was identified during setup/preparation prior to patient use.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
H10: a batch review was conducted.And there were no deviations found related to this reported condition, during the manufacture of this lot.The device was not received for evaluation.Therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
Correction b5 (change to): the leak was further described as occurring in the white connector piece near the filter.This was identified during an unspecified process step for an infusion of pembrolizumab.There was no report of patient injury or medical intervention associated with this event.(remove): this issue was identified during setup/preparation prior to patient use.There was no patient involvement (initially reported).

Brand Name
CLEARLINK SOLUTION ADMINISTRATION SETS
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
MDR Report Key11301946
Report Number1416980-2021-00478
Device Sequence Number14701775
Product Code FPA
UDI-Device Identifier00085412046372
UDI-Public(01)00085412046372
Combination Product (Y/N)Y
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K160007
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number2C8857
Device Lot NumberR20E04023
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/14/2021
Supplement Date Received by Manufacturer03/12/2021
04/21/2021
Initial Report FDA Received Date02/09/2021
Supplement Report FDA Received Date03/12/2021
05/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
KEYTRUDA (PEMBROLIZUMAB)